# SDR DALA2019010700064

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 11,844 hours, 4,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3843 1R DOOR GIRT BAR HOLDER IS LOOSE . CORRECTIVE ACTION: ADJUSTED HOLDER OPS GOOD (5169054).
